# SDR DL72S980050

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED NR 1 SLAT ACTUATOR ATTACH HOUSING WEBS BOTH CRACKED I/B AND O/B SIDE.  FABRICATED AND DRILLED I/B REPAIR PER M/M 57-54-0 FIG 804.  FABRICATED AND DRILLED UP O/B REPAIR AS PER M/M  57-40-0 FIG 804.  OK TO INSTALL.  INSTALLED REPAIRS PER M/M 57-54-0 FIG 804.
